# SDR SWIA200514965

- Difficulty date: May 4, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 12,477 hours, 16,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLOOR EMERGENCY LAMP INOPERATIVE.  REPLACED BULB IN AFT FLOOR EMERGENCY LIGHT.  OPERATIONAL CHECK GOOD.
